# SDR AALA20011388

- Difficulty date: June 23, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Location: Fs 473-481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LIGHTNING STRIKES IN FUSELAGE SKIN STATION 473 TO 481 LONGERON 7 LEFT.  INSTALLED DOUBLER PER SRM 53-04 FIG 38 SHEET 24-36-37-38.  (M)
